Equate Fast Acting Motion Sickness Relief Dimenhydrinate Tablets, 50 mg, 100 Ct
|MSRP : $16.97|
Sale : $4.37
|Sold & shipped by Walmart|
- Product Description
- Additional Information
The Equate Motion Sickness Tablets help prevent and treat nausea, vomiting or dizziness that typically occur when traveling in a vehicle. They act fast and are safe for use by children and adults. One bottle includes 100 motion sickness treatment tablets.
Equate Motion Sickness Relief Tablets, 100 Count:
- For the prevention and treatment of nausea, vomiting or dizziness associated with motion sickness
- Fast-acting motion sickness tablets
- Safe for children and adults
- Includes 100-count Equate motion sickness relief tablets
- 50mg active ingredient in each tablet
- Contains dimenhydrinate as active ingredient
- Compare to the active ingredient in Dramamine tablets
- For best results, take 1-2 tablets 30-60 minutes before starting activity that causes symptoms, then repeat dose every 4-6 hours as needed
Really the Best For Less!!!
I have vertigo. I don't have to be in a moving vehicle to develop dizziness and queasiness. Therefore, I take motion sickness medicine on a regular basis. I have found the Equate brand to be very effective. The cost is nominal compared to its brand name competitors. Thank you Walmart.
I have only purchased in store but this is a lifesaver. This is the Wal-Mart equivalent to dramamine that is used for nausea. I have used this for quite a while now. I have issues with chronic nausea and motion sickness. This by far is the best value ever. You get 100 tablets for under $5. With the name brand you get 12 for more than $5. No comparison. The drug is exactly the same active ingredient and works just as well.
Great product at a very good price
Works just as well as the Name-Brand (It has the same formula). Great value for the money!
Great Price and results.
Compare the price of this product to 100 Dramamine tabs, and you'll be blown away. These are at least four times cheaper, plus they aren't in an irritating blister pack. These are great for non motion provoked nausea too.
Works great for me
This over the counter medicine works great for me and is less expensive than the prescription.